Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 6, 2533–3057
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The classification of linked $3$–manifolds in $6$–space

Sergey Avvakumov

Algebraic & Geometric Topology 22 (2022) 2587–2630
DOI: 10.2140/agt.2022.22.2587
Abstract

Let M1 and M2 be closed connected orientable 3–manifolds. We classify the sets of smooth and piecewise linear isotopy classes of embeddings M1 M2 S6.

Keywords
high codimension links, isotopy classification
Mathematical Subject Classification 2010
Primary: 57Q37, 57Q45, 57R52
References
Publication
Received: 15 March 2018
Revised: 14 July 2021
Accepted: 23 July 2021
Published: 13 December 2022
Authors
Sergey Avvakumov
Department of Mathematical Sciences
University of Copenhagen
Copenhagen
Denmark
Department of Mathematics
University of Toronto
Toronto ON
Canada